×

Periodic solutions of certain higher order differential equations. (English) Zbl 0385.34019


MSC:

34C25 Periodic solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Chang, S.H., Periodic solutions of certain differential equations with quasibounded nonlinearities, J. math. analysis applic., 56, 165-171, (1976) · Zbl 0338.34034
[2] Mawhin, J.; Schmitt, K., Rothe and altman type coincidence theorems and applications to differential equations, Nonlin. analysis theory, methods applic., 1, 151-160, (1977) · Zbl 0347.34028
[3] Chang, S.H., Periodic solutions of (a(t)x’)’+f(t, x)=p(t), Q. jl. math., 26, 105-109, (1976) · Zbl 0339.34044
[4] Chang, S.H., Periodic solutions of certain second order non-linear differential equations, J. math. analysis applic., 49, 263-266, (1975) · Zbl 0294.34032
[5] Güssefeldt, G., Der topologische abbildungsgrad für vollstetige vektorfelder zum nachweis von periodischen Lösungen, Math. nachr., 36, 231-233, (1968) · Zbl 0182.42102
[6] Güssefeldt, G., Zwei methoden zum nachweis von periodischen Lösungen bei gewöhnlichen differentialgleichungen, Math. nachr., 48, 141-151, (1971) · Zbl 0224.34033
[7] Lazer, A.C., On Schauder’s fixed point theorem and forced second-order nonlinear oscillations, J. math. analysis applic., 21, 421-425, (1968) · Zbl 0155.14001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.